www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/12003

Title: An extension of the Koziol-Green model under dependent censoring
Authors: GADDAH, Auguste
BRAEKERS, Roel
Issue Date: 2011
Publisher: TAYLOR & FRANCIS LTD
Citation: JOURNAL OF NONPARAMETRIC STATISTICS, 23(2). p. 439-453
Abstract: In survival analysis, the classical Koziol-Green model under random censorship is commonly used for informative censoring. We propose in this paper an extension of this model in which we derive a nonparametric estimator for the distribution function of a survival time under two types of informative censoring. For the first type of informative censoring, we assume that the censoring time depends on the survival time through the expression of their joint distribution by an Archimedean copula. For the second type of informative censoring, we assume that the marginal distribution of the censoring time is a function of the marginal distribution of the survival time where this function is found through a section of a known copula function on the observed lifetime and the censoring indicator. We prove in this paper the uniform consistency of the new estimator and show the weak convergence of the associated process. Afterwards, we give some finite sample simulation results and illustrate this estimator on a real-life data set.
Notes: Braekers, R (reprint author), [Gaddah, Auguste; Braekers, Roel] Univ Hasselt, Interuniv Inst Biostat & Stat Bioinformat, B-3590 Diepenbeek, Belgium. roel.braekers@uhasselt.be
URI: http://hdl.handle.net/1942/12003
DOI: 10.1080/10485252.2010.515682
ISI #: 000290679100012
ISSN: 1048-5252
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
article189.16 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.